Facebook Pixel
EmpowHER Guest

I had an unprotected sex 2weeks after my period and a day after I took postinor2 but my period is still delayed I bought a test trip four times I checked was negative I dont know could I be pregnant? is been 3weeks still delayed.

By Anonymous September 23, 2015 - 10:27am
Rate This

Add a Comment1 Comments


Hi Anon,

Thank you for your question.

Because you have used emergency contraceptive to prevent pregnancy, you can expect that your menstrual cycle will be somewhat irregular because Postinor 2 contains hormones. It sounds like it's done the job of preventing pregnancy. Now you just have to wait for your hormones to balance out in order for your menstrual cycle to return back to normal.

I hope this helps.
Be well,

September 23, 2015 - 2:30pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!